# SDR WX0A1900010031976

- Difficulty date: March 14, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N278NV
- Make and model: Airbus A320-214
- Aircraft serial: 4253
- Aircraft time: 44,087 hours, 18,547 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Part number: UNKNOWN
- Condition: Faulted
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(EMERGENCY DECLARED) F/CTL FLAPS LOCKED WING TIP BRK ON GOING FROM FLAPS 1 TO 2 ON APPROACH / WHILE ACCMP TSM 27-51-00-810-819-A ON PAGE 2 STEP #4 SUBSTEP 4 PARA A, VISUALLY EXAMINED THE APPU (30VU) FOR SIGNS OF WATER THROUGH THE SIGHT GLASS, FOUND WATER DAMAGE INSIDE THE APPU (RIGHT WING FIN 30VU). REMOVED AND REPLACED 30CV APPU IAW AMM 27-51-18-000-001-A AND 27-51-18-400-001-A. OPS CHECK GOOD."
